# SDR 2009FA0000771

- Difficulty date: July 16, 2009
- Submitted: September 4, 2009
- Operation: General aviation
- Aircraft: N557PG
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600557
- Engine: Pwa PW535A
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 99124094
- Part serial: 940
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION INOPERATIVE AT ALTITUDE, THE ACFT GOT RED "ALT" ANNUNCIATOR, EMER PRESSURIZATION DID NOT KICK ON.  DIFFERENTIAL PRESSURE GAUGE STUCK AT 12,000 FT.  REPLACED PRIMARY OUT FLOW VALVE.  OPS CHECK STILL BAD ON CHECK FLIGHT.  NOTED CABIN ALTITUDE UNCONTROLLABLE IN MANUAL MODE.  TROUBLESHOOT DOWN TO AND REPLACED MANUAL TOGGLE VALVE.  ACCOMPLISHED OPS CHECK AND ALL OPS NORMAL.
